MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 3, 11MM; SEE H10

EXACTECH, INC. CC TIBIAL INSERT SZ 3, 11MM; SEE H10
Model Number 208-23-11
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094)
Date of Event 11/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty revision on (b)(6) 2007 and then approximately 15 years, 7 months later had a surgical revision on (b)(6) 2022.The patient had simultaneous knee replacements and revision procedures.Revision operative report of (b)(6) 2022- the femoral and tibial components were very well fixed.Polyethylene liner exchange done.Left side upsized to 13mm cck.The patella component demonstrated wear and was revised.There was a moderate degree of inflamed and thickened synovium consistent with chronic synovitis.The patellar component was not loose but had polyethylene wear.There was wear on the anterior aspect of the box for the tibial insert.Procedure: there was thickened inflamed synovium consistent with polyethylene particulate debris-induced process.A sterile dressing was applied to the knee and the patient taken to recovery in stable condition.Hospital care: admitted (b)(6) 2022/discharged (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 3, 11MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17200154
Report Number1038671-2023-01459
Device Sequence Number5768349
Product Code JWH
UDI-Device Identifier10885862054258
UDI-Public10885862054258
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2011
Device Model Number208-23-11
Device Catalogue Number208-23-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale